# SDR AALA202501110464

- Difficulty date: December 7, 2024
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281520200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y1292 BTW FR 16 TO FR 20  AT FWD GALLEY AREA, MEASURES OF CORROSION ARE L=9.21 INCH, W=1.200 INCH, D=0.037 INCH. MAINTENANCE REPLACED FLOOR BEAM Y1292 BETWEEN FR12 TO FR24 AT FORWARD GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-901-001 AND DRAWING #D53112812.
